Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Removed copper iud. Brown spotting, medium bleeding, abdominal cramps, headache, stiff back, hip pain. Pregnant?

*I had copper IUD for almost 5 yrs. I am 29 yrs and hv a 5 yr old girl. My husband nd I are planning for the 2nd baby nd so i had the iud removed on jan 5th. That month my menstrual cycle was 28 days and 24 days cycle in feb. March 1st i had my periods again nd hoping my ovulation would b around 14, we tried for a week around that time. In two weeks time i started getting occasional abdominal cramps on both sides, headache for almost three days nd stiff back and hip pain in the mornings. All this happened for a week. I hoped i was pregnant..but on 28th and 29th of march i had brown spotting, followed by two days of brown and red medium bleeding, and a day of brown spotting. On 3rd of april i did a home preg test and it turned negative. So i concluded my bleeding was indeed menstrual bleeding. However my husband says my areolas are either becoming bigger or darker. Also nipples are almost always taut. I dont have any other symptoms of pregnancy, although rare abdominal cramps occur. Could i still b pregnant?*
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
After removal of intrauterine device it will take some time for regularization of the periods.
So it is difficult to comment about the menstrual flow.
You once go for blood test for pregnancy as that can give more accurate result compared with urine test.
If the test comes negative you once consult gynecologist and get evaluated to find out the cause for scanty flow.
In the net month you track the ovulation and plan intercourse around that period.
For more details you can ask me through:
Take care.

Answered: Tue, 14 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor